# SDR AALA201810229023

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 14,715 hours, 5,700 cycles
- System (JASC): 2565 · Escape Slide
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00013535
- Condition: Defective
- Location: R3 Door Slide
- Part time: 33,126 hours, 7,122 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R3 DOOR SLIDE HAD LOW PRESSURE.  REPLACED DECODER - ENCODER UNIT B 300RH6 IAW AMM 23-73-47-0401.  OPS CHECKED OK IAW AMM 23-73-00-740-005-B.
